# SDR JJBA20230410007

- Difficulty date: April 4, 2023
- Submitted: April 10, 2023
- Operation: Air carrier
- Aircraft: N14158
- Make and model: Emb EMB-145XR
- Aircraft serial: 145791
- Aircraft time: 45,676 hours, 28,558 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FUEL SMELL THROUGH PACKS ON TAKE OFF AND APPROACH. PERFORMED RR FIM. NO ABNORMAL ODOR PRESENT AT THIS TIME
